# SDR QXEA2025062400267

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N667QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000989
- Aircraft time: 580 hours, 506 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000186
- Part serial: 260538
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 580 hours, 506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2352. AT 1000' AFTER T/O - A/T FAIL MASTER CAUTION. SPLIT IN THOTTLE, #2 THROTTLE LOW - NOT PILOT INDUCED. AT FAIL CAUTION CLEARED APPROX 5 SEC LATER. A/T RE-EENGAGED AFTER 10 SEC WITH NO FURTHER ISSUES. REMOVED FROM SERVICE.  PLACED ON MEL 22-30-00B. MEL CLEARED BY  T/S AT FAIL CAUTION ON EICAS WITH SPLIT THROTTLE. #2 THROTTLE LOW. (FAULT CODES: 22310078TA1, 22310078TA2). NO RECENT AT FAULTS NOTED IN DEFECT HISTORY. FAULTS NOT ACTIVE ON ARRIVAL. PERFORMED E175 FIMS 22-31-00-810-922-A AND 22-31-00-810-909-A TO TRANSITORY CONDITION OF THE AUTO THROTTLE AFTER PERFORMING THE AT/TCQ INTERFACE OPERATIONAL TEST FOR CHANNEL 1 AND CHANNEL 2. IAW E175 AMM 22-31-00-710-801-A. OPS TEST – GOOD. RATE AND POSITION OF THE #1 AND #2 THROTTLES MATCHED WITH EACH OTHER DURING TEST. DUE TO FAULT VISUAL REPORTING AND AS A PRE-CAUTIONARY MEASURE, REMOVED AND REPLACED THE TCQ. OPERATIONAL TESTS – GOOD. IAW E175 AMM 76-11-01-000-801-A, AMM 76-11-01-400-801-A, AMM 78-30-01-720-801-A. PERFORMED OPERATIONAL TEST OF THE AT/TCQ INTERFACE IAW E175 AMM 22-31-00-710-801-A. OPERATIONAL TEST – GOOD. NO DEFECT NOTED. RETURNED TO SERVICE.
